Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes hot and cold sensations after having Carbimoze?

User rating for this question
Very Good
Answered by
Practicing since : 2003
Answered : 1414 Questions
Question
hI i recently got admitted in a hospital. The initial problem was high heart beating. The Doctor told it is a condition called Atrial fibrillation (AF). On diagnosing they found my T4 was slighlty elevated above 5.4 above the normal range and my TSH was low to zero. According to the drs conclusion my conditions are Paroxysmal atrial fibrillation and thyrotoxicos. I was then given carbimoze to lower TSH 10mg morning and 5 mg evening, and amiodarane 200mg daily and paradaxa 110mg for one month. I am not get well with this drugs. i feel my body temperature inside is hot and my feet feel cold and have sleep problem. I am to see my doctor in two weeks. kindly help
I wish to correct an earlier statement I made; i meant to say i have no any known medical problem previously. thanks
Posted Sun, 24 Aug 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Binu Parameswaran Pillai 4 hours later
Brief Answer:
hello

Detailed Answer:
Hello
Good day.
I guess I answered your question already.
We need little bit more information. Do you have an enlarged thyroid gland? Did you use Amiodarone anytime in the past?

We need to identify the cause of thyrotoxicosis .Because , some type of thyrotoxicosis do not require Carbimazole. You may need a thyroid nuclear scan +/- TSH receptor antibody test. This will give a clue about the exact reason of thyrotoxicosis. Again I feel the dose of Carbimazole is inadequate to control the situation.

It takes up to 3 to 4 weeks for hormone control Nd after that you may feel better. Did you meet an endocrinologist? May I request you to attach the full reports of your blood tests if available?
Regards
Binu
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor